# SDR FDEA201408202239

- Difficulty date: August 20, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: A5797010003700
- Part serial: 1180
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION EXISTING REPAIR ON RT WING INBD FLAP TE RIB 5 - 7 LOWER SURFACE, REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR PATCH DISBONDED REMOVED OLD REPAIR PATCH & DAMAGE CORE IT EXCEEDED THE REPAIRABLE LIMIT PER A310SRM57-52-12 FIG 204 REPORTED TO ENGINEER EA 6-5750-T0310889A WAS ISSUED AND COMPLETED.  TITLE:WINGS FLIGHT SURFACES: RT INBD FLAP TRAILING EDGE LOWER SKIN DELAMINATION REPAIR EO:6-5100-7-  5000PART 1 WAS COMPLETED TITLE:STRUCTURES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 THE REPAIR WAS CATEGOR "A"   AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISON122
